MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. THREADED PLATE TACK GEN 2.5; OLIVE WIRE

TREACE MEDICAL CONCEPTS, INC. THREADED PLATE TACK GEN 2.5; OLIVE WIRE
Model Number 1405-2579
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of a threaded plate tack broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2023.The case was completed successfully with no additional patient outcomes.The device was not returned to the manufacturer for evaluation.The threaded plate tack is provided to customers within a sterile kit (sn22) and marked single use.The udi referenced is for the sterile kit, (sn22) , the product is distributed within.The device history records were reviewed for all possible lots and no issues were identified that could have contributed to what was reported.The most likely cause cannot be determined; however, it is possible the technique utilized applied additional bending forces to the device or it broke due to impact with another device.The product is manufactured with implant grade material, no adverse events have previously been reported as a result of this failure to date, and the case was successfully completed with no other patient outcomes.Although the company has determined that the subject event in this mdr is unlikely to result in a serious injury if it recurred, the company has decided to file the mdr in an abundance of caution and to ensure full compliance with 21 cfr part 803.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that the tip of a threaded plate tack broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2023.The case was completed successfully with no additional patient outcomes.Although the company has determined that the subject event in this mdr is unlikely to result in a serious injury if it recurred, the company has decided to file the mdr in an abundance of caution and to ensure full compliance with 21 cfr part 803.

Brand Name
THREADED PLATE TACK GEN 2.5
Common Device Name
OLIVE WIRE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key16807548
Report Number3011623994-2023-00096
Device Sequence Number20371374
Product Code HWE
UDI-Device Identifier00853114006372
UDI-Public00853114006372
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A-CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model Number1405-2579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale